# SDR DALA2017030601775

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 73,314 hours, 55,875 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT UPPER BAYONET FITTING BRACKETS CRACKED.  DRILLED REPLACEMENT BRACKETS. TREATED, PRIMED & PAINTED PART. INSTALLED THE BRACKETS IAW SRM 51-30-02.
